# SDR CALA2018091901971

- Difficulty date: September 19, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 16,395 hours, 5,779 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency  Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2 SVC FOUND SEAT EMERGENCY LIGHTING NOT WORKING FROM ROW 35-39. ROWS 35 THRU 39 LEFT ARE ON CHARGER BATTERY PACK M1673 FOUND THE SEAT ROWS 35-39. BLOWING FUSES FOUND DIRECT SHORT 4 OHMS IN WIRE HARNESS FOR SEATS 35-39 RUNG WIRES FROM WALL TO CHARGER NO SHORT ISOLATED EACH LIGHT ASSY NO HELP SUSPECT SHORTED HARNESS IN ONE OF SEAT HARNESS NEW FUSES AND KNOW GOOD CHARGER IN AFT GALLEY POWER SUPPLY M1673 LOCATED AFT GALLEY CEILING LEFT SIDE. FOUND CHAFED WIRE AT SEAT 37 ABC, REPAIRED WIRE WITH HEAT SHRINK, EMERGENCY LIGHTS OP CHK OK.
